MAUDE Adverse Event Report: AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM

AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM
Catalog Number 1011505-15
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other similar incidents.The investigation determined that the reported difficulties and subsequent patient effects were due to case circumstances.Reportedly, the unspecified guide lost positioning.On attempting to reposition the guide, contact with the stent was made which resulted in the stent struts flaring and the stent dislodging in the femoral artery.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a calcified lesion in the left renal artery.A 7.0 x 15 mm herculink elite stent delivery system was being advanced to the lesion with no resistance when the unspecified guide lost positioning.On attempting to reposition the guide, contact with the stent was made which resulted in the stent struts flaring and the stent dislodging in the femoral artery.A cut down was performed to remove the dislodged stent.The patient lost 400 ml of blood during the cut down.The access site / cut down site was closed using two proglide closure devices.No further intervention was performed for the renal artery at the time.Post procedure the patient was reported to be doing well.No additional intervention was provided.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8262722
Report Number2024168-2019-00460
Device Sequence Number16664237
Product Code NIN
UDI-Device Identifier08717648078378
UDI-Public08717648078378
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number1011505-15
Device Lot Number7050161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2019
Initial Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight52